Conference icon

Conference

MODULI SPACE OF CALABI-YAU MANIFOLDS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
DELAOSSA, X More by this author
Pages:
401-429
Publication date:
1991
URN:
uuid:763b0545-d317-4e83-ace5-f58433852ac1
Source identifiers:
18173
Local pid:
pubs:18173
ISBN:
981-02-0312-8

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP